# SDR ASOA2015010912029

- Difficulty date: December 15, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 29,344 hours, 20,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT STRINGER 20R BETWEEN BS 319.70-340.  IAW STRUCTURE INDENTICATION SRM 53-21-23-001-002-A01 INTERCOSTAL ATTACHES TO STR 20RT REMOVE CORROSION AND ENSURE WITHIN LIMITS IAW SRM 53-21-23-101-002-A01.  INTERCOSTAL OUT OF LIMITS DUE TO MORE THAN 30 PERCENT OF ITS LENGTH DAMAGED IAW SRM 53-21-23-101-002-A01.  REMOVED STR 20R, INTERCOSTAL, 3EA ATTACH CLIPS IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.  LOCATED AND STARTED INSTALLING INTERCOSTAL AND STRINGER 20R IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31950.  INSTALLED INTERCOSTAL AND 3 EA ATTACH CLIPS AT STR 20 IAW SRM 51-42-06-001-001-A01.
